ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Alshrief, A"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmadi, B. and Alsaedi, A. and Alshrief, A (2017) Nonlocal semi-linear fractional-order boundary value problems with strip conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 12-25. ISSN 00002-3043

This list was generated on Sat Dec 15 06:17:29 2018 AMT.